MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.0MM SWANSON PILOT POINT BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 2.0MM SWANSON PILOT POINT BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 1608002131
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that during a surgical procedure the tip of the bur broke off.It was also reported that there were no adverse consequences as a result of this event.It was further reported that there was a delay and the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
2.0MM SWANSON PILOT POINT BUR
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10885116
Report Number0001811755-2020-03241
Device Sequence Number3254167
Product Code GFF
UDI-Device Identifier04546540030528
UDI-Public04546540030528
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NULL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number1608002131
Device Catalogue Number1608002131
Device Lot Number20213017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1